Estimation of the survival function for Gray's piecewise-constant time-varying coefficients model
Version of Record online: 19 FEB 2002
Copyright © 2002 John Wiley & Sons, Ltd.
Statistics in Medicine
Volume 21, Issue 5, pages 717–727, 15 March 2002
How to Cite
Valenta, Z. and Weissfeld, L. (2002), Estimation of the survival function for Gray's piecewise-constant time-varying coefficients model. Statist. Med., 21: 717–727. doi: 10.1002/sim.1061
- Issue online: 19 FEB 2002
- Version of Record online: 19 FEB 2002
- Manuscript Accepted: JUL 2001
- Manuscript Received: DEC 2000
- NIDDK. Grant Number: R01 HS09694-03
- Department of the Army. Grant Number: DAMD17-99-1-9536
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!